Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

V. I. Rozenbaum

  • V. I. Rozenbaum and L. Rothhardt, Two-dimensional steady-state MHD flow in a channel of annular cross section with a radial magnetic field and allowance for the Hall effect, Vol. 5, No. 2, 49-52, 1969; English translation: Magnetohydrodynamics, Vol. 5, No. 2, 30-32, 1969 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X
DOI: http://doi.org/10.22364/mhd